Geometry of Robinson consistency in Łukasiewicz logic

Annals of Pure and Applied Logic 147 (1):1-22 (2007)
  Copy   BIBTEX


We establish the Robinson joint consistency theorem for the infinite-valued propositional logic of Łukasiewicz. As a corollary we easily obtain the amalgamation property for MV-algebras—the algebras of Łukasiewicz logic: all pre-existing proofs of this latter result make essential use of the Pierce amalgamation theorem for abelian lattice-ordered groups together with the categorical equivalence Γ between these groups and MV-algebras. Our main tools are elementary and geometric



    Upload a copy of this work     Papers currently archived: 92,283

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Applications of Many‐Sorted Robinson Consistency Theorem.Daniele Mundici - 1981 - Mathematical Logic Quarterly 27 (11‐12):181-188.
Finite axiomatizability in Łukasiewicz logic.Daniele Mundici - 2011 - Annals of Pure and Applied Logic 162 (12):1035-1047.
Interpretation of De Finetti coherence criterion in Łukasiewicz logic.Daniele Mundici - 2010 - Annals of Pure and Applied Logic 161 (2):235-245.
Non-commutative Łukasiewicz propositional logic.Ioana Leuştean - 2006 - Archive for Mathematical Logic 45 (2):191-213.
Bourne on future contingents and three-valued logic.Daisuke Kachi - 2009 - Logic and Logical Philosophy 18 (1):33-43.
Translating from łukasiewicz's logics into classical logic: Is it possible?Itala M. Loffredo D'Ottaviano & Hércules Araujo Feitosa - 2006 - Poznan Studies in the Philosophy of the Sciences and the Humanities 91 (1):157-168.


Added to PP

25 (#637,002)

6 months
15 (#171,899)

Historical graph of downloads
How can I increase my downloads?

References found in this work

Compactness, interpolation and Friedman's third problem.Daniele Mundici - 1982 - Annals of Mathematical Logic 22 (2):197.
Decidable and undecidable prime theories in infinite-valued logic.Daniele Mundici & Giovanni Panti - 2001 - Annals of Pure and Applied Logic 108 (1-3):269-278.

Add more references